ROBUST MORPHOLOGICAL MEASURES FOR LARGE-SCALE STRUCTURE IN THE UNIVERSE

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Mecke K
Zeitschrift: Astronomy & Astrophysics
Verlag: EDP SCIENCES S A
Jahr der Veröffentlichung: 1994
Band: 288
Heftnummer: 3
Seitenbereich: 697-704
ISSN: 0004-6361


Abstract

The method is numerically robust even for small samples, independent of statistical assumptions, and yields global as well as local morphological information. We illustrate the method by applying it to a Poisson process, a 'double-Poisson' process, and to the Abell catalogue of galaxy clusters.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Mecke, Klaus Prof. Dr.
Lehrstuhl für Theoretische Physik

Zuletzt aktualisiert 2018-10-08 um 19:39

Link teilen